On one-dimensional stochastic control problems: applications to investment models
The paper provides a systematic way for finding a partial differential equation that characterize directly the optimal control, in the framework of one?dimensional stochastic control problems of Mayer, with no constraints on the controls. The results obtained are applied to some significative models in financial economics.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Schied, Alexander & Schoeneborn, Torsten, 2008.
"Risk aversion and the dynamics of optimal liquidation strategies in illiquid markets,"
7105, University Library of Munich, Germany.
- Alexander Schied & Torsten Schöneborn, 2009. "Risk aversion and the dynamics of optimal liquidation strategies in illiquid markets," Finance and Stochastics, Springer, vol. 13(2), pages 181-204, April.
- R. C. Merton, 1970.
"Optimum Consumption and Portfolio Rules in a Continuous-time Model,"
58, Massachusetts Institute of Technology (MIT), Department of Economics.
- Merton, Robert C., 1971. "Optimum consumption and portfolio rules in a continuous-time model," Journal of Economic Theory, Elsevier, vol. 3(4), pages 373-413, December.
When requesting a correction, please mention this item's handle: RePEc:cte:werepe:we086630. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ana Poveda)
If references are entirely missing, you can add them using this form.